# SDR AALA20101011MIA02

- Difficulty date: October 11, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 19,281 hours, 2,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT FORWARD GALLEY INOPERATIVE.  REPLACED LAMP FOR OVERHEAD EMERGENCY LIGHT FORWARD.  OPS CHECKS GOOD.
